Results 1 to 3 of 3

Thread: PT-141 question

  1. #1 7th July 2017 
    Yoga's Avatar
    Join Date
    Sep 2015
    Posts
    72
    Thanks
    0
    Thanked 0 Times in 0 Posts

    PT-141 question

    Has anyone experienced a rebound effect after the use of PT-141? Like is your libido lower for a few days after you took PT-141?

    I love the PT-141, it always works for me but after a day or two since I dosed it I notice that my libido is much lower than it was before and it is even difficult to achieve an erection. It continues for only a day or two after the PT-141 effects go away and then I am back to normal.
  2. #2 7th July 2017 
    bodybuilder's Avatar
    Join Date
    Aug 2015
    Posts
    243
    Thanks
    4
    Thanked 18 Times in 17 Posts
    Well, yeah it happens but I don't think that it is because of PT-141... I don't know about you but when I am on PT-141, I ejaculate for about 5 times to the point where there is nothing coming out when I cum and I think that's the reason that your libido is low the next few days. Even without PT-141, when I have a really long and intense f**ing session I don't want to hear about sex the next day or so.
  3. #3 7th July 2017 
    Jass's Avatar
    Join Date
    Jul 2015
    Posts
    294
    Thanks
    1
    Thanked 20 Times in 20 Posts
    https://en.wikipedia.org/wiki/Refractory_period_(sex)

    When you can't achieve an erection after a wild night, it is called refractory period, it has nothing to do with PT-141. Refractory period happens every time we orgasm, it is impossible to achieve erection right after that (I am not talking about teenagers and guys in their early 20's... After every orgasm, during the short period of time, the refractory period becomes longer and longer and it would even make you not want sex for a couple of days.

Tags for this Thread